# SDR SWAA2025050604854

- Difficulty date: March 12, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N7815L
- Make and model: Boeing 737-76Q
- Aircraft serial: 30288
- Aircraft time: 66,010 hours, 38,308 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Strut
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H MLG GEAR STRUT DOOR IS CRACKED<[01] UPDATED STEPS 1;2 FOR REMOVAL L/H MLG SHOCK STRUT DOORS;[02] COMPLETED STEPS 2;4;[03] COMPLETED STEP 1 INSTALL L/H MLG SHOCK STRUT DOORS.;[04] REMOVED; REPAIRED; REINSTALLED; ADJUSTED AND PERFORMED GOOD INSTALLATION TEST ON L/H MLG STRUT DOOR IAW AMM 32-13-11-000-803; 32-13-11-420-803; 32-13-11-000-802; 32-13-11-420-802 AND AMM 32-13-11-820-801 REPAIR TO L/H MLG GEAR STRUT CENTER DOOR ACCOMPLISHED BY ATS WO# 581425; CUST# P006SQQ5-1 TASK COMPLETE;[05] CORRECTIVE ACTION ITEM 4 VERIFIED; CARD COMPLETE.
